# SDR CAL951190

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Panel
- Condition: Corroded
- Location: Aft Pit
- Part time: 48,055 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUPPORT PANEL IN AFT PIT, NR 2 RIGHT.  THE AREA WAS REPAIRED IAW SRM 51-10-6.  (M)
